Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Distal functions on groups


Author: A. W. Knapp
Journal: Trans. Amer. Math. Soc. 128 (1967), 1-40
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9947-1967-0222873-3
MathSciNet review: 0222873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and F. Hahn, Real functions coming from flows on compact spaces and concepts of almost periodicity, Trans. Amer. Math. Soc. 106 (1963), 415-426. MR 0144325 (26:1871)
  • [2] S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039-2043. MR 0145283 (26:2816)
  • [3] N. Dunford and J. T. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [4] R. Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401-405. MR 0101283 (21:96)
  • [5] -, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 0123636 (23:A961)
  • [6] R. Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)
  • [7] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math. 83 (1961), 573-601. MR 0133429 (24:A3263)
  • [8] -, The structure of distal flows, Amer. J. Math. 85 (1963), 477-515. MR 0157368 (28:602)
  • [9] A. W. Knapp, Distal functions, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1409-1412. MR 0171159 (30:1390)
  • [10] -, Distal functions on abelian groups, Thesis, Princeton Univ., Princeton, N. J., 1965.
  • [11] -, Decomposition theorem for bounded uniformly continuous functions on a group, Amer. J. Math. 88 (1966), 902-914. MR 0208402 (34:8212)
  • [12] J. von Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. 36 (1934), 445-492. MR 1501752

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0222873-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society